Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 131, NWS Pueblo, CO

July 15, 2014Conejos County, Costilla County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2014, 5:08 PM MDT for Conejos County, Costilla County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2014, 5:08 PM MDT (23:08 UTC)
Expired
Jul 15, 2014, 5:47 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conejos County, CO, Costilla County, CO

The radar

The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1223 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS55 KPUB 152308
SVRPUB
COC021-023-160015-
/O.NEW.KPUB.SV.W.0131.140715T2308Z-140716T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT TUE JUL 15 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...
  SOUTHWESTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO...

* UNTIL 615 PM MDT

* AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SAN
  ACACIO...OR 22 MILES SOUTHEAST OF ALAMOSA...MOVING SOUTH AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAN LUIS...SANCHEZ RESERVOIR...SAN PABLO...MESITA...SAN ACACIO...
  JAROSO...GARCIA AND CHAMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10601 3730 10579 3733 10577 3733 10576
      3722 10539 3700 10525 3699 10594
TIME...MOT...LOC 2308Z 346DEG 20KT 3721 10561 

HAIL...1.00IN
WIND...60MPH

$$

HODANISH
3 follow-up statements
528 
WWUS55 KPUB 152320
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE JUL 15 2014

COC021-023-160015-
/O.CON.KPUB.SV.W.0131.000000T0000Z-140716T0015Z/
CONEJOS CO-COSTILLA CO-
520 PM MDT TUE JUL 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN CONEJOS AND SOUTHWESTERN COSTILLA COUNTIES...

AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF SANFORD...OR 19 MILES SOUTH OF ALAMOSA...MOVING SOUTHWEST AT 20
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAN LUIS...SANCHEZ RESERVOIR...SAN PABLO...MESITA...SAN ACACIO...
JAROSO...GARCIA AND CHAMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10601 3730 10579 3733 10577 3733 10576
      3722 10539 3700 10525 3699 10594
TIME...MOT...LOC 2320Z 024DEG 17KT 3721 10575 

HAIL...1.00IN
WIND...60MPH

$$

HODANISH
425 
WWUS55 KPUB 152334
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
533 PM MDT TUE JUL 15 2014

COC021-023-160015-
/O.CON.KPUB.SV.W.0131.000000T0000Z-140716T0015Z/
CONEJOS CO-COSTILLA CO-
533 PM MDT TUE JUL 15 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN CONEJOS AND SOUTHWESTERN COSTILLA COUNTIES...

AT 533 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF SAN
ACACIO...OR 21 MILES SOUTHEAST OF ALAMOSA...MOVING SOUTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MESITA...SANCHEZ RESERVOIR...JAROSO AND GARCIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10601 3726 10581 3725 10567 3713 10541
      3700 10525 3699 10594
TIME...MOT...LOC 2333Z 351DEG 12KT 3719 10570 

HAIL...1.00IN
WIND...60MPH

$$

HODANISH
897 
WWUS55 KPUB 152348
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT TUE JUL 15 2014

COC021-023-152357-
/O.CAN.KPUB.SV.W.0131.000000T0000Z-140716T0015Z/
CONEJOS CO-COSTILLA CO-
547 PM MDT TUE JUL 15 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONEJOS AND
SOUTHWESTERN COSTILLA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3700 10601 3726 10581 3725 10567 3713 10541
      3700 10525 3699 10594
TIME...MOT...LOC 2345Z 346DEG 20KT 3711 10567 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM MDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 15, 3:52 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
352 PM MDT TUE JUL 15 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 351 PM MDT TUE JUL 15 2014

NOT MANY ADJUSTMENTS NEEDED TO PREVIOUS THINKING WITH FORECAST
DISTRICT EXPECTED TO REMAIN ACTIVE AT TIMES INTO WEDNESDAY AS
ABUNDANT ATMOSPHERIC MOISTURE INTERACTS WITH INCREASING AMOUNTS OF
UPPER LEVEL ENERGY...ESPECIALLY BY LATER WEDNESDAY.

THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALSO
EXISTS...ESPECIALLY OVER EASTERN PORTIONS OF THE CWFA BOTH THIS
AFTERNOON AND TONIGHT AND ESPECIALLY BY LATER WEDNESDAY/WEDNESDAY
NIGHT DUE TO FAVORABLE SHEAR AND CAPE VALUES.

AS HAS BEEN THE CASE SINCE LAST FRIDAY...STORMS WITH LOCALLY HEAVY
RAINFALL...CAPABLE OF PRODUCING FLASH FLOODING...WILL BE POSSIBLE
OVER AREA BURN SCARS AND LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT
PRECIPITATION DURING THE PAST FOUR DAYS(SINCE LAST FRIDAY0. WILL
CONTINUE WITH EXISTING FLASH FLOOD WATCH FOR EL PASO AND TELLER
COUNTIES THROUGH MIDNIGHT TONIGHT.

ALSO...GENERALLY BELOW SEASONAL MAXIMUM TEMPERATURES ARE AGAIN
ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT THROUGH
WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 351 PM MDT TUE JUL 15 2014

...STILL PRETTY ACTIVE THROUGH THURSDAY BUT THEN DRIER AND WARMER...

MODELS STILL SHOW DECENT THUNDERSTORM POTENTIAL THURSDAY...MAINLY
ALONG AND NEAR THE MOUNTAINS WEST OF I-25...WITH NOT SO MUCH THREAT
OVER THE PLAINS EAST OF THE I-25 CORRIDOR.  ON THIS DAY...THE AREA
IS STILL UNDER WEAK CYCLONIC FLOW ON THE BACK SIDE OF WEDNESDAY'S
STRONG SHORTWAVE.  MONSOON MOISTURE HASN'T YET FLUSHED OUT OF THE
AREA AND LOW LEVEL UPSLOPE FLOW CONTINUES.  SO...THREATS OF HEAVY
RAIN...LARGE HAIL AND STRONG WINDS WILL CONTINUE THIS DAY.

FINALLY...ON FRIDAY...THE UPPER RIDGE BUILDS IN OVER THE AREA AND
BEGINS TO WARM AND DRY THE AIR MASS OVER COLORADO SIGNIFICANTLY.
STARTING THIS DAY AND THEN CONTINUING THROUGH THE EARLY PART OF NEXT
WEEK...THIS WILL BRING A RETURN TO HOT WEATHER AND MORE ISOLATED
THUNDERSTORM ACTIVITY.  MONSOON MOISTURE WILL STILL BE AROUND IN THE
MID AND UPPER LEVELS.  BUT...BECAUSE OF THE HOTTER AND DRIER
CONDITIONS IN THE LOWER LEVELS...STORM THREATS WILL LEAN MORE TOWARD
HIGH WINDS AND LIGHTNING.  THERE WILL STILL BE SOME POCKETS OF HEAVY
RAIN...HOWEVER.  TEMPERATURES WILL BE HOT THROUGH THE PERIOD WITH
90S TO AROUND 100 DEGREES OVER THE PLAINS. LW

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 351 PM MDT TUE JUL 15 2014

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FROM THIS
AFTERNOON INTO TONIGHT AND THEN AGAIN BY LATER WEDNESDAY IN AND NEAR
THE TAF SITES WITH LOCALLY HEAVY RAIN AND HAIL POSSIBLE.  THESE
STORMS WILL BE CAPABLE OF PRODUCING MVFR TO IFR CONDITIONS AT
TIMES.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ081-082-084-
085.

&&

SHORT TERM...77
LONG TERM...LW
AVIATION...77
Hazardous weather outlook, Jul 15, 11:29 AM MDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1129 AM MDT TUE JUL 15 2014

COZ058>089-093>099-161730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1129 AM MDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL REDEVELOP OVER THE
MOUNTAINS THIS AFTERNOON...THEN SPREAD ACROSS LOWER ELEVATIONS
DURING THE LATE AFTERNOON AND EVENING HOURS. THERE REMAINS ENOUGH
MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH MAY
CAUSE FLASH FLOODING...ESPECIALLY ACROSS EL PASO AND TELLER COUNTIES
WHERE HEAVY RAIN FELL YESTERDAY. ANY STORMS WHICH FORM TODAY WILL
HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAINFALL...CLOUD TO
GROUND LIGHTNING AND SOME PEA SIZED HAIL.

THERE WILL BE A CHANCE FOR A FEW SEVERE STORMS ONCE AGAIN THIS
AFTERNOON AND EVENING OVER THE INTERSTATE 25 CORRIDOR AND
SOUTHEASTERN COLORADO PLAINS...WITH HAIL UP TO GOLFBALL
SIZE...WIND GUSTS TO AROUND 60 MPH AT TIMES AND POSSIBLY A
TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE SOUTHEAST
PLAINS...AS A COLD FRONT MOVES THROUGH EASTERN COLORADO. ALL
MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THE STRONGEST
STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT WILL BE
HIGHEST FOR THOSE AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL.

ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE
WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY
ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL
BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE
WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 15, 4:28 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT TUE JUL 15 2014

COZ067>071-152300-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO-
SOUTHERN SAN LUIS VALLEY CO-
428 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONEJOS AND
SOUTHEASTERN RIO GRANDE COUNTIES UNTIL 500 PM MDT...

AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEL NORTE...OR 29 MILES WEST OF ALAMOSA...
MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DEL NORTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3765 10652 3770 10630 3740 10611 3731 10643
TIME...MOT...LOC 2228Z 340DEG 20KT 3761 10638

KAM
Local storm report, Jul 15, 4:29 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HEAVY RAIN       4 S AIR FORCE ACADEMY   38.93N 104.85W
07/15/2014  M0.42 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL FROM 410P UNTIL 430 PM WITH PEA SIZED HAIL.

&&

PP
Local storm report, Jul 15, 4:39 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     DEBRIS FLOW      10 S SALIDA             38.39N 106.00W
07/15/2014                   SAGUACHE           CO   SOCIAL MEDIA

            MUD SLIDES ON PONCHA PASS CLOSED HYWY 285.

&&

PP
Local storm report, Jul 15, 4:45 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     DEBRIS FLOW      10 S SALIDA             38.39N 106.00W
07/15/2014                   SAGUACHE           CO   SOCIAL MEDIA

            MUD SLIDES ON PONCHA PASS CLOSED US 50 .

&&

CORRECTED REMARKS

PP
Local storm report, Jul 15, 4:53 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HEAVY RAIN       1 NNE WOODLAND PARK     39.01N 105.05W
07/15/2014  M0.50 INCH       TELLER             CO   TRAINED SPOTTER

            IN 30 MINUTES

&&

PP
Local storm report, Jul 15, 5:03 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     MONTE VISTA             37.58N 106.14W
07/15/2014                   RIO GRANDE         CO   EMERGENCY MNGR

            TREE LIMBS DOWN... TREE KNOCKED DOWN POWER POLE

&&

PP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:04 PM MDTSpecial Weather StatementPUBFremont41 min
Jul 14, 6:06 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 14, 6:14 PM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jul 14, 6:26 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 14, 6:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 14, 6:47 PM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
Jul 14, 6:58 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 14, 7:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jul 14, 7:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jul 15, 12:47 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 15, 1:54 AM MDTSpecial Weather StatementPUBCrowley36 min
Jul 15, 2:18 AM MDTSpecial Weather StatementPUBTeller27 min
Jul 15, 2:44 AM MDTSpecial Weather StatementPUBCrowley31 min
Jul 15, 3:07 AM MDTSpecial Weather StatementPUBOtero23 min
Jul 15, 4:08 AM MDTFlash Flood WatchPUBEl Paso, Fremont, Teller20 hr
Jul 15, 8:28 AM MDTAreal Flood WarningPUBBent3 hr
Jul 15, 1:11 PM MDTSpecial Weather StatementPUBCostilla34 min
Jul 15, 1:38 PM MDTSpecial Weather StatementPUBCuster37 min
Jul 15, 1:47 PM MDTSpecial Weather StatementPUBChaffee28 min
Jul 15, 1:53 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Saguache19 min
Jul 15, 2:11 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 15, 2:14 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 15, 2:26 PM MDTRiver Flood WarningPUBOtero35 hr
Jul 15, 2:53 PM MDTSpecial Weather StatementPUBFremont37 min
Jul 15, 3:29 PM MDTSpecial Weather StatementPUBChaffee31 min
Jul 15, 3:43 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 15, 4:01 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 15, 4:22 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 15, 4:24 PM MDTSpecial Weather StatementPUBHuerfano51 min
Jul 15, 4:28 PM MDTSpecial Weather StatementPUBRio Grande32 min
Jul 15, 4:40 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo50 min
Jul 15, 5:10 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 15, 5:14 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Jul 15, 5:30 PM MDTSpecial Weather StatementPUBLas Animas45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.